# SDR CALA9601193

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK ON FLOOR SUPPORT IN FORWARD CARGO COMPARTMENT AT STA 484, LONGERON 24R.  A DOUBLER WAS INSTALLED IAW ECRA 5320C01263.
